MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL RGDLOOP ADJUSTABLE LONG; FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE

MEDOS INTERNATIONAL SàRL RGDLOOP ADJUSTABLE LONG; FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE
Catalog Number 232448
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/26/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by mitek or its employees that the report constitutes an admission that the device, mitek, or its employees caused or contributed to the potential event described in this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.H10 additional narrative: e3: reporter is a j&j sales representative.(b)(4) investigation summary: the product was returned to depuy synthes mitek for evaluation.The depuy synthes mitek team conducted a visual inspection of the returned device.Visual inspection found that rgdloop adjustable long sutures and button were returned.Suture had foreign matter, presumably biological matter.Neither the implant not the suture showed structural anomalies.The overall complaint was unconfirmed as the observed condition of the rgdloop adjustable long would not contribute to the complained device issue.Based on the investigation findings, the potential cause is traced to the procedural variables, such handling of the device or product interaction during procedure.As per the instructions for use, the steps for a proper insertion are provided, and it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history review indicates that there was no non conformance regarding this lot.
 
Event or Problem Description
It was reported by the healthcare professional in china that during an unspecified surgical procedure, the rgdloop adjustable long device suture could not tightened.During an in-house engineering evaluation, it was determined that the device had foreign substance/debris.There were no adverse patient consequences nor surgical delay reported.No additional information was provided.

Brand Name
RGDLOOP ADJUSTABLE LONG
Common Device Name
FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL
chemin-blanc 38
le locle 02400
SZ  02400
Manufacturer (Section G)
MEDOS INTERNATIONAL SARL
chemin-blanc 38
le locle CH-24 00
SZ   CH-2400
Manufacturer Contact
kate karberg
325 paramount drive
raynham, MA 02767
3035526892
MDR Report Key18857476
Report Number1221934-2024-00786
Device Sequence Number8239676
Product Code MBI
UDI-Device Identifier10886705024100
UDI-Public10886705024100
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K140324
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/07/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2026
Device Catalogue Number232448
Device Lot Number194L224
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/19/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/28/2024
Initial Report FDA Received Date03/07/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/27/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown